# SDR AALA201606069003

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 47,759 hours, 22,434 cycles
- Engine: Cfmint CFM565B4
- Engine time: 48,184 hours, 20,808 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  FLIGHT CREW REPORTED AN OIL FILTER CLOG ECAM MSG ON THE NR 1 ENG DURING CLIMB OUT & RETURNED WHERE THE ACFT LANDED SAFELY.  FOUND PARTICLES IN THE OIL FILTER & INSPECTED THE MASTER CHIP DETECTOR, FWD SUMP SCREEN, AFT SUMP SCREEN, ACCESSORY GEAR BOX SUMP SCREEN & THE TRANSFER GEAR BOX SUMP SCREEN WITH PARTICLES ONLY BEING FOUND ON THE FWD SCREEN.  CLEANED THE FWD SUMP SCREEN & REPLACED THE OIL FILTER IAW TSM 79-00-00-810-820-A, AMM 79-21-10-920-002-B, 79-21-10-400-007-A & 79-00-00-281-006-A.  A GND ENG RUN WAS ACCOMPLISHED WITH NO LEAKS BEING NOTED OR ADDITIONAL PARTICLES FOUND.  SEE AALA201606069002 FOR ADDITIONAL PART.
